News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Cardiology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Cardiology Answers List

Forum Name: Cardiology Symptoms

Question: Chest Pain after Stent in Right Cornary Artey


 Anonymous - Sat Dec 28, 2002 4:57 am

im 43yr old male that had a stent put in R cornary artey i have chest pain every day i am a smoker and im am not over weight and thair hasent been any heart probalems in my family but i also have refulx and had wide scale of work ups and ever thing is normale the stent in the r cornary has been in for 3.5 yrs and thair hasent been a day my chest and weak ness isnt thair.the med i take is 10/5 lotab every 4/6 hr 180mg tizac. 1 x day 10 mg of valuam 1x day one thing in my blood keeps showing up is hi white count . do u have any help on why i feel so bad and is thair a test i could ask my doctor to do. please replay asap. thank you harold
 Dr. Yasser Mokhtar - Sun Feb 09, 2003 11:25 pm

User avatar Dear Harold,

Thank you very much for using our website.

What i understood from your message is that you have chest pain all the time. Is this pain like the pain that you had before they put the stent? It sounds that you exercise on regular basis and you do not have a problem with that and this is a good indication. If you want to make sure that there is nothing to be alarmed about, you could ask your doctor to do a stress test for you with ekg monitoring and see how your heart does and whether the ekg will show any changes.

My advice to you is to stop smoking immediately and if you are finding difficulties you can seek the help of your doctor in prescribing a medication (zyban) or setting a plan for you with the patches.

About chronic fatigue, it could be caused by many things but medications could be one of them and you are taking two medications that could cause fatigue (lortab and valium), other causes could be related to thyroid gland dysfunction or anemia (low hemoglobin).

About your high white count, you did not mention how high it has been running and how long it has been running high. The complete blood picture can give some idea about the abnormality in your high white count subgroups and if any of the subgroups is abnormal then other tests should be performed according to which one is abnormal.

Once more thank you very much for using our website http://doctorslounge.com and waiting for your update.

Yasser Mokhtar, M.D.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here